MathSciNet Relay Station
MathSciNet bibliographic data
MR516421 (80d:35136) 35Q99
Hargrave, B. A. High frequency solutions of the delta wing equations. Proc. Roy. Soc. Edinburgh Sect. A 81 (1978), no. 3-4, 299–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement